Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Stability analysis of the nonlinear Galerkin method

Author: R. Temam
Journal: Math. Comp. 57 (1991), 477-505
MSC: Primary 65M60; Secondary 35A40, 35B35, 76D05, 76M25
MathSciNet review: 1094959
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Our object in this article is to describe some numerical schemes for the approximation of nonlinear evolution equations, and to study the stability of the schemes. Spatial discretization can be performed by either spectral or pseudospectral methods, finite elements or finite differences; time discretization is done by two-level schemes, partly or fully explicit. The algorithms that we present stem from the study of the evolution equations from the dynamical systems point of view. They are based on a differentiated treatment of the small and large wave lengths, and they are particularly adapted to the integration of such equations on large intervals of time.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M60, 35A40, 35B35, 76D05, 76M25

Retrieve articles in all journals with MSC: 65M60, 35A40, 35B35, 76D05, 76M25

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society